# SDR MASA200600065

- Difficulty date: January 16, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N593ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7465
- Aircraft time: 10,094 hours, 8,038 cycles
- System (JASC): 2210 · Autopilot System
- Part: Ahrs
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7171 ABE - YAW DAMP 2 AND FD 2 FAILED.  MX RESET THE AHRS.  OPS CHECK GOOD.
